| Model Number |
INTS14 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intermittent catheter become disconnected during draining and stated that the catheter was not being attached at all when they opened the package.Stated that the nurse could not figure out how to empty the leg bag as they did not want to throw full bag of urine in the garbage, and it was occurred with two different nurses.The bag and the catheter were not together, so the nurse emptied the bladder with the catheter and collected it in the procedure tray.While the nurse had the catheter in the bladder draining urine, the leg bag came off the catheter in the middle of the procedure.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Additional Manufacturer Narrative
Upon further review, bd has determined this event is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description